MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SECURE 3 MED/SURG ZOOM BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO SECURE 3 MED/SURG ZOOM BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 3002S3ZOOM
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.Evaluation results findings (components/results) 1 device: ground strap/wire / fracture problem.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 1 malfunction events(s), where it was reported the devices experienced accessible sharp edges exposed (metal).No adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
SECURE 3 MED/SURG ZOOM BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24966921
Report Number0001831750-2026-99247
Device Sequence Number16059403
Product Code FNL
UDI-Device Identifier07613327278385
UDI-Public7613327278385
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3002S3ZOOM
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown